# SDR UIEA2023040100300

- Difficulty date: April 1, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 99,489 hours, 16,059 cycles
- System (JASC): 3500 · Oxygen System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: P, S
- Precautionary procedure: G

## Discrepancy

RIGHT SUPERNUMERARY SEAT OXYGEN MASKS DEPLOYED (UNCOMMANDED) IN FLIGHT( TRANSFER TO DMI 183092 PER MEL 35-21-01-02-01 CAT C, DUE DATE 11APR2023. 2 RIGHT SUPERNUMARY SEAT BLOCKED FOR PSU INOP (DOOR NOT SECURABLE). DOOR CLOSED AND SECURED BY TAPE.  REPOSITIONED AND CLOSED THE OXYGEN BOX DOOR ACCESS TO THE OXYGEN MASK IAW AMM 35-21-36.
